# SDR 98FDEA00316

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0980, 72-C235-02, UPPER LOBE, BS 720D, LBL 5, CORROSION ON FLOORBEAM AT FASTENER HOLES.  REMOVED CORROSION.  INSTALLED FLOORBEAM REPAIR PER SRM 53-10-8.
